MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC MCOT PATCH

BRAEMAR MANUFACTURING, LLC MCOT PATCH
Model Number MCOT PATCH
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Burn(s) (1757); Skin Irritation (2076)
Date of Event 12/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer has made attempts to obtain additional information regarding the alleged event (e.G., pictures) and device return from the distributor.Additional follow-up attempt(s) will be made to obtain more information from the patient.
 
Event or Problem Description
The patient presented to their healthcare provider with a skin burn from device usage.Patient reported seeking medical attention for staph infection.
 
Additional Manufacturer Narrative
The manufacturer has made attempts to obtain additional information regarding the alleged event (e.G., pictures) and device return from the distributor.Additional follow-up attempt(s) were made to obtain more information regarding the patient.The customer/distributor made outreach attempts to the patients (no additional contact could be established).Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of this risk and the steps to take if skin irritation develops, including healthcare professional contact as needed.No additional information is known to braemar manufacturing, llc.
 
Event or Problem Description
The patient presented to their healthcare provider with skin irritation symptoms from device usage.Patient reported seeking medical attention/treatment.
 
Additional Manufacturer Narrative
The manufacturer has made attempts to obtain additional information regarding the alleged event (e.G., pictures) and device return from the distributor.Additional follow-up attempt(s) were made to obtain more information regarding the patient.The customer/distributor made outreach attempts to the patients (no additional contact could be established).Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of this risk and the steps to take if skin irritation develops, including healthcare professional contact as needed.
 
Event or Problem Description

Brand Name
MCOT PATCH
Common Device Name
MCOT PATCH
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan, mn MN 55121
MDR Report Key9548408
Report Number2133409-2020-00001
Device Sequence Number13562628
Product Code DSI
UDI-Device IdentifierB146MCP0
UDI-PublicB146MCP0
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMCOT PATCH
Device Catalogue Number390-0131-02
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer12/06/2019
12/06/2019
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date08/07/2020
09/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR